RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 6, Pages 948–951 (Mi mz6568)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Remark on Estimates of Orthomassivity

B. S. Kashin

Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: orthomassivity, Hilbert space, orthonormal system, Kolmogorov width, Cauchy's inequality, Menshov–Rademacher theorem, Bessel's inequality

DOI: https://doi.org/10.4213/mzm6568

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:6, 879–882

Bibliographic databases:

Received: 01.08.2008

Citation: B. S. Kashin, “Remark on Estimates of Orthomassivity”, Mat. Zametki, 84:6 (2008), 948–951; Math. Notes, 84:6 (2008), 879–882

Citation in format AMSBIB
\Bibitem{Kas08}
\by B.~S.~Kashin
\paper Remark on Estimates of Orthomassivity
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 6
\pages 948--951
\mathnet{http://mi.mathnet.ru/mz6568}
\crossref{https://doi.org/10.4213/mzm6568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492807}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 6
\pages 879--882
\crossref{https://doi.org/10.1134/S0001434608110291}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749093665}


Linking options:
  • http://mi.mathnet.ru/eng/mz6568
  • https://doi.org/10.4213/mzm6568
  • http://mi.mathnet.ru/eng/mz/v84/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, Yu. V. Malykhin, K. S. Ryutin, “Kolmogorov width and approximate rank”, Proc. Steklov Inst. Math., 303 (2018), 140–153  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:465
    Full text:132
    References:49
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020